# SDR HEEA0013259

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1073W
- Make and model: Bell 206L-1
- Aircraft serial: 45386
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Direction Gyro
- Part number: 2891ESR
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DG LOCKS UP; DOES NOT MOVE.
